# SDR AALA20120724016

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 947.5 AND RIGHT BUTTLINE 24.  REMOVED THE CORROSION DAMAGE AND INSTALLED NESTED ANGLE REPAIR PER AARD 53-00-00-7 AND SRM 53-00-51-2R AND EA B737-53-025187.
